# SDR DALA2025112108506

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50052
- Aircraft time: 13,264 hours, 6,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING HOLES ON FRAME FR76 HAVE CORROSION: HOLE 7 STR 13 (M) (P).   REPAIRED PER ER/A PRI 629432-14 REV. 0, REV 1, REV. 2 AND FINAL ER/A 629432-14 REV. ORIGINAL SECTION 1 PERMANENT REPAIR. ORIGINAL THICKNESS WAS .125", MINIMUM REMAINING THICKNESS IS .116" MAX MATERIAL REMOVED IS .009". (LP# 1312626)
